# SDR DALA1162343718

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 37,445 hours, 15,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES FOR 7 OF THE 9 EMERGENCY EGRESS LIGHTING POWER SUPPLIES, FAILED FUNCTIONAL CHECK.  INSTALLED SERVICEABLE BATTERIES AT POWER SUPPLIES M1674, M1695, M1694, M1671, M1670, M16712, AND M1673.  PASSED TEST.
